Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Long-term side effects of abusing Benadryl?  (Read 982 times)

0 Members and 1 Guest are viewing this topic.

Offline sgreens1

  • Newbie
  • *
  • Posts: 48
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Long-term side effects of abusing Benadryl?
« on: February 09, 2014, 02:27:48 PM »
For over a year I have been taking excessive amounts of Benadryl. I am addicted to it and now dependent on it. I've searched online for answers, and generally what I find is people asking questions like "How do you get addicted to Benadryl?" I believe I use Benadryl as a way to numb my emotions and space out so I don't have to deal with life. Generally when I take Benadryl, I start spacing out, and don't feel sad... I just feel numb. I am preparing to stop taking it, but I am concerned that I may have already done damage to my body. Obviously since I've been taking it for so long, I've had to up the dosage to feel anything. Last night I took over 20 pills and my vision got so blurry I couldn't read and I was seeing things. Does anybody know the long-term effects of Benadryl? I know it can mess with cognitive function; it's already affected my memory. Any information would be greatly appreciated.
Bookmark and Share

Offline Snoopy10

  • Full Member
  • ***
  • Posts: 191
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Long-term side effects of abusing Benadryl?
« Reply #1 on: April 29, 2014, 11:48:24 PM »
I don't know the answer, were you able to stop or cut down? I actually have heard cold medication abuse is pretty prevalent so you are not alone.
Bookmark and Share

Tags: benadryl abuse effects 
 

anything